Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from facial acne. Taking aquasol vitamin A, microdox-lbx. Correct medication?

i am 23yrs old girl. earlier i used to have acne which was not in excess and took appropriate treatment for the same. Note- I never took any medicines instead i was always given med to apply on my skin. Eg: benzoyl peroxide 2.5- 5% , efatop mixed with olmessa oil etc. recently I have developed acne on my cheeks which had never happened before and on the basis of consultation i am takin aquasol vitA and Microdox-lbx. Is it ok??
Asked On : Fri, 2 Nov 2012
Answers:  2 Views:  984
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Mansha,
You expreseed that on basis of consultation you are taking the present medication. Did you mean any dermatology consultation?
The medications mentioned by you are useful in acne, but we usually avoid the combination of tetracylcines and vit A together.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Fri, 2 Nov 2012
I find this answer helpful
Dermatologist Dr. Kalpana Pathak's  Response
Hi Mansha,
Views might differ but one should know both the drugs can lead to raised intracranial tension or pseudo tumour cerebri which can manifest as vision problems or persistent headache. So I generally avoid combining these drugs on caution basis even though chances might be low. I would advise to continue with tab doxy and also use clindamycin and adapalene gel in morning and night respectively. Use a mild cleanser to clean your face. Hope that helps your skin. Take care
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor